# SDR 9JLA2021082029982

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N307RM
- Make and model: Amd FALCON2000
- Aircraft serial: 126
- Aircraft time: 14,800 hours, 9,026 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Cvr
- Part number: 9806023001
- Part serial: 0421
- Condition: Faulted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TEH FLIGHT CREW REPORTED THAT THE CVR STATUS LIGHT ILLUMINATED. THE MAINTENANCE TEAM DETERMINED THAT THE COCKPIT VOICE RECORDER (CVR) WAS DEFECTIVE. THE CVR WAS REMOVED AND A REPAIRED UNIT WAS INSTALLED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
